# SDR GLBA2001076

- Difficulty date: April 3, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 10,864 hours, 14,301 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adj
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 PERCENT.  CLEANED AND ADJUSTED LEFT FLAP SPLIT SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
